# SDR DXTA2025021202316

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 10,100 hours, 5,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE LEFT MAIN GEAR SHOWED GREEN AFTER THE GEAR WAS RETRACTED. THERE WAS NO PHYSICAL INDICATION THAT THE GEAR WAS STILL DOWN. PROX SYS FAULT AND GEAR DISAGREE MSGS APPEARED. B3-007444, B3-007504. CORRECTIVE ACTION: NO FAULTS FOUND THROUGH INSPECTIONS AND OPS CHECKS. IAW CL350 MM CH 32-61-00.
